Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 19, NWS Tulsa, OK

May 2, 2022Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 2, 2022, 6:00 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2022, 6:00 PM CDT (23:00 UTC)
Expired
May 2, 2022, 6:45 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 117 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 6:04 PM CDTTSTM WND DMG12 Wnw Pawnee, OKCROSSMEMBER ON POWER POLE PARTIALLY BROKEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 2:02 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2022-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2022-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

853 
WFUS54 KTSA 022300
TORTSA
OKC113-117-022345-
/O.NEW.KTSA.TO.W.0019.220502T2300Z-220502T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
600 PM CDT Mon May 2 2022

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southwestern Osage County in northeastern Oklahoma...
  Northwestern Pawnee County in northeastern Oklahoma...

* Until 645 PM CDT.

* At 600 PM CDT, a confirmed tornado was located 4 miles north of
  Morrison, moving east at 40 mph.

  HAZARD...Damaging tornado and quarter size hail.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Pawnee...                         Cleveland...
  Ralston...                        Blackburn...
  Skedee...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3646 9703 3656 9648 3627 9644 3627 9693
      3633 9693 3635 9703
TIME...MOT...LOC 2300Z 265DEG 34KT 3636 9701 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$
4 follow-up statements
265 
WWUS54 KTSA 022308
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
608 PM CDT Mon May 2 2022

OKC113-117-022345-
/O.CON.KTSA.TO.W.0019.000000T0000Z-220502T2345Z/
Osage OK-Pawnee OK-
608 PM CDT Mon May 2 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHWESTERN OSAGE AND NORTHWESTERN PAWNEE COUNTIES...
    
At 608 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Sooner Lake, moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Pawnee...                         Ralston...
Blackburn...                      Skedee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3646 9701 3656 9648 3632 9645 3629 9692
      3633 9693 3635 9701
TIME...MOT...LOC 2308Z 261DEG 27KT 3638 9696 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
934 
WWUS54 KTSA 022316
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
616 PM CDT Mon May 2 2022

OKC113-117-022345-
/O.CON.KTSA.TO.W.0019.000000T0000Z-220502T2345Z/
Osage OK-Pawnee OK-
616 PM CDT Mon May 2 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTH
CENTRAL OSAGE AND NORTHWESTERN PAWNEE COUNTIES...
    
At 616 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northwest of Pawnee, moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Pawnee...                         Ralston...
Blackburn...                      Skedee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3646 9692 3656 9648 3635 9645 3634 9690
TIME...MOT...LOC 2316Z 265DEG 34KT 3639 9686 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
031 
WWUS54 KTSA 022328
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
628 PM CDT Mon May 2 2022

OKC113-117-022345-
/O.CON.KTSA.TO.W.0019.000000T0000Z-220502T2345Z/
Osage OK-Pawnee OK-
628 PM CDT Mon May 2 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTH
CENTRAL OSAGE AND CENTRAL PAWNEE COUNTIES...
    
At 628 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Skedee, moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Pawnee...                         Ralston...
Blackburn...                      Skedee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3656 9648 3635 9645 3634 9680 3649 9681
TIME...MOT...LOC 2328Z 265DEG 34KT 3640 9671 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
309 
WWUS54 KTSA 022337
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
637 PM CDT Mon May 2 2022

OKC113-117-022345-
/O.EXP.KTSA.TO.W.0019.000000T0000Z-220502T2345Z/
Osage OK-Pawnee OK-
637 PM CDT Mon May 2 2022

...THE TORNADO WARNING FOR SOUTH CENTRAL OSAGE AND CENTRAL PAWNEE
COUNTIES WILL EXPIRE AT 645 PM CDT...
    
The tornado threat has diminished and the Tornado Warning will be 
allowed to expire. However, damaging winds and large hail remain 
likely and a Severe Thunderstorm Warning remains in effect for the 
area. 

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3656 9648 3635 9645 3634 9680 3649 9681
TIME...MOT...LOC 2335Z 265DEG 34KT 3641 9663 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 2:24 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, May 2, 2:24 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
224 PM CDT Mon May 2 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon )
Issued at 154 PM CDT Mon May 2 2022

Potential for significant severe weather will continue to increase
over the next few hours across parts of northeast OK, generally US
75 to the west, and to a lesser degree for points east and
southeast later this evening.

Cool and stable boundary layer from overnight/morning showers and
storms has held the warm front surge at bay somewhat, but robust
airmass response has occurred over western OK and has commenced in
parts of southeast OK where mid-upper 60s dew points have
returned. Given the strength of low level flow and quality and
depth of moisture to the south expect this to continue surging
north over the next few hours. Eventual location of warm front
will be key for sig severe threat.

Meanwhile the dry line was located over far western OK and cold
front was surging south. Some early development of convection has
begun across NW OK in response near front/dry line intersection
and this will likely become severe quickly. Initial supercell
mode will be favored with CAMs maintaining a consistent signal of
a 2-3 hour period of more discrete mode, with upscale growth
around 00z as these storms approach eastern OK. These initial
discrete storms should have the greater potential for significant
tornadoes, however with a developing QLCS system encountering an
increasingly unstable airmass with ample low level shear, the
tornado threat will persist through much of NE OK into the evening
along with potentially higher end damaging wind potential within
bowing segments.

Also, not to be overlooked, there remains at least some potential
for storm development near the warm front across SE OK int WC AR
over the next few hours, with instability and shear supportive of
all modes of severe weather. Lower confidence in this occurring,
but some CAM guidance along with 12z NAM makes this at least worth
consideration.

With a cold pool driven MCS expected to sweep south relatively
quick, along with the faster movement of cold front later this
evening, the threat of widespread heavy rainfall should be
mitigated enough to leave the existing flash flood watch for
tonight. Localized potential for excessive rainfall is possible
though as at least transient rainfall rates of an inch or two per
hour are likely.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 154 PM CDT Mon May 2 2022

Most of the storms will exit the area before 12z, with a more
stable and cooler airmass spreading over the area Tuesday. This
will be a short respite however as next upper system already
moving across Pac NW this afternoon. Moisture transport will re-
commence Tuesday night with at least scattered convection
returning as warm front begins to lift back north. Warm sector
expansion within sheared environment will again yield severe
weather potential, possibly significant, though this will largely
be determined by eventual warm frontal placement and timing of
upper wave, which are still uncertain. Given another round of
significant rainfall however, the flooding threat will likely be
higher by this time and another flood watch will most surely be
needed for Wed and Wed night.

Storm chances linger into Thursday to some degree, with
continuing spread in the mid range guidance lending more
uncertainty. By Friday and Saturday mid level ridging should
result in quiet period before another trough sets up to the west.
Some storm chances will return by Sun/Mon as a result with
temperatures on the warm side.

&&

.AVIATION...
(18Z TAFS)
Issued at 1254 PM CDT Mon May 2 2022

Varying ceilings between IFR to VFR across the CWA look to be come
mainly MVFR for a period this afternoon as a warm front lifts
northward through the region. By mid/late afternoon into early
this evening...VFR ceilings look to become common south of the
warm front along with gusty southerly winds. Scattered showers and
thunderstorms will remain possible mainly north of Interstate 40
through this afternoon. However...there continues to be a single
for additional storm development near/south of the warm front this
afternoon. Have held off mentioning this additional convection in
the TAFs at this time due to coverage uncertainty. This evening
into tonight...a cold front pushes southeast through the CWA with
convection along/near the front. Gusty to strong winds and severe
weather are possible with the frontal passage. Will continue
tempo groups for timing of the convection. Behind the
front...breezy westerly winds are forecast to become northwest to
northerly with MVFR/IFR ceilings spreading back into the region.
These conditions are forecast to continue to Tuesday
morning...with mainly MVFR conditions toward the end of the TAF
period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   48  67  53  73 /  80   0  20  80
FSM   56  71  58  74 / 100  10  20  60
MLC   50  67  56  77 / 100  10  20  70
BVO   46  66  50  71 /  70   0  20  80
FYV   52  68  52  73 / 100  10  20  60
BYV   52  65  51  68 / 100  10  20  50
MKO   49  66  54  72 / 100   0  20  70
MIO   49  64  49  70 /  80   0  20  70
F10   48  67  55  74 /  90   0  20  80
HHW   56  71  60  80 /  80  20  10  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ058-063.

AR...Flood Watch through Tuesday morning for ARZ001-002-010-011.

&&

SHORT TERM...14
LONG TERM....14
AVIATION...20
Hazardous weather outlook, May 2, 4:59 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Mon May 2 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Mon May 2 2022

...Severe Weather Threat Increases This Evening...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Primarily Northeast Oklahoma.
    ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and far Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A few scattered strong thunderstorms will be possible across
southeast Oklahoma and western Arkansas over the next few hours
near and south of a warm front draped across the area. The threat
of more widespread severe thunderstorms will increase over the
next couple of hours and storms move into the region from the
west. A line or broken line of storms will move into northeaster
Oklahoma in advance of a southward progressing cold front this
evening. Damaging winds will be the primary threat, though strong
low level shear will allow for a tornado risk to persist mainly
across northeast Oklahoma through about 10 PM. The line is
expected to quickly move southeast across the CWA and gradually
weaken throughout the night. Additional locally heavy rainfall on
top of what fell this morning could also lead to some flash
flooding of low lying and urban areas especially. The heaviest
rainfall totals are expected across northeast Oklahoma and
northwest Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...Severe Thunderstorm Potential...High Wind Potential...
          Heavy Rain Potential.
FRIDAY THROUGH SUNDAY...High Wind Potential.

EXTENDED DISCUSSION...
Thunderstorm chances will diminish early Tuesday with the next
storm system impacting the area on Wednesday. Storms will increase
early Wednesday with a limited risk of severe weather. Conditions
will become increasingly unstable and favorable for severe
weather during the day Wednesday. Storms which initially develop
west of the region Wednesday afternoon will spread eastward
overnight with a risk of severe weather and flash flooding. Storm
chances lessen on Thursday with dry weather expected over the
weekend.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 2, 4:08 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
408 PM CDT Mon May 2 2022

OKZ075-076-022145-
Latimer OK-Le Flore OK-
408 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of southeastern Latimer
and west central Le Flore Counties through 445 PM CDT...

At 408 PM CDT, Doppler radar indicated a strong thunderstorm near
Bengal, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Talihina...                       Fanshawe...
Talimena State Park...            Lake Wister State Park...
Bengal...                         Summerfield...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3470 9507 3482 9517 3505 9487 3488 9466
TIME...MOT...LOC 2108Z 235DEG 32KT 3480 9506

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 2, 4:20 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
420 PM CDT Mon May 2 2022

ARZ010-019-OKZ069-022145-
Washington AR-Crawford AR-Adair OK-
420 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of northwestern
Crawford, southwestern Washington and southeastern Adair Counties
through 445 PM CDT...

At 419 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
north of Short, moving northeast at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Strickler...                      Lee Creek...
Devils Den State Park...          Blackburn...
Odell...                          Morrow...

This includes Interstate 49 between mile markers 39 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3576 9412 3563 9447 3564 9448 3564 9456
      3571 9462 3592 9436
TIME...MOT...LOC 2119Z 235DEG 34KT 3567 9454

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 2, 4:29 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
429 PM CDT Mon May 2 2022

ARZ029-OKZ072-074-076-022200-
Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
429 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of west central
Sebastian, southeastern Haskell, southeastern Sequoyah and northern
Le Flore Counties through 500 PM CDT...

At 429 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Bokoshe, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fort Smith...                     Pocola...
Muldrow...                        Roland...
Spiro...                          Arkoma...
Panama...                         Bonanza...
Mccurtain...                      Bokoshe...
Shady Point...                    Cowlington...
Scullyville...                    Braden...
Mill Creek...                     Rye Hill...
Cottonwood...                     Milton...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 317 and 325.
 Interstate 540 between mile markers 13 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3502 9491 3516 9496 3548 9453 3525 9434
TIME...MOT...LOC 2129Z 233DEG 41KT 3515 9483

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 2, 4:41 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
441 PM CDT Mon May 2 2022

ARZ029-OKZ076-022215-
Sebastian AR-Le Flore OK-
441 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of southwestern
Sebastian and east central Le Flore Counties through 515 PM CDT...

At 441 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Lake Wister State Park, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Poteau...                         Heavener...
Wister...                         Hackett...
Howe...                           Hartford...
Cameron...                        Heavener Runestone State Park...
Lake Wister State Park...         Rock Island...
Patterson...                      Jenson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3495 9435 3496 9437 3494 9439 3495 9441
      3493 9443 3493 9445 3491 9445 3481 9474
      3504 9486 3522 9441 3495 9434
TIME...MOT...LOC 2141Z 236DEG 39KT 3490 9480

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, May 2, 5:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TORNADO          MONROE                  34.99N 94.52W
05/02/2022                   LE FLORE           OK   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED TREES DOWN
            ACROSS ROADS AND HOUSES DAMAGED IN AND
            AROUND MONROE. RADAR CONFIRMED. TIME
            ESTIMATED BY RADAR.

&&

JDS
Local storm report, May 2, 5:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             HARTFORD                35.02N 94.39W
05/02/2022  E1.75 INCH       SEBASTIAN          AR   TRAINED SPOTTER

            SPOTTERS REPORTED GOLF BALL HAIL IN WEST
            HARTFORD.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 2:53 AM CDTFlood WatchTSADelaware, Ottawa21 hr
May 2, 3:47 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha34 min
May 2, 3:57 AM CDTSpecial Weather StatementTSALatimer, Pushmataha33 min
May 2, 4:02 AM CDTSpecial Weather StatementTSAChoctaw28 min
May 2, 4:19 AM CDTSpecial Weather StatementTSALeFlore26 min
May 2, 4:47 AM CDTSpecial Weather StatementTSALeFlore43 min
May 2, 5:14 AM CDTSpecial Weather StatementTSALatimer, Pushmataha46 min
May 2, 5:51 AM CDTSpecial Weather StatementTSALeFlore39 min
May 2, 8:21 AM CDTRiver Flood WarningTSACherokee6 days
May 2, 8:24 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware48 hr
May 2, 8:26 AM CDTRiver Flood AdvisoryTSACherokee, Delaware28 hr
May 2, 8:59 AM CDTSpecial Weather StatementTSAPittsburg31 min
May 2, 3:09 PM CDTSpecial Weather StatementTSAHaskell36 min
May 2, 3:24 PM CDTSpecial Weather StatementTSASequoyah36 min
May 2, 3:40 PM CDTSpecial Weather StatementTSASequoyah35 min
May 2, 4:08 PM CDTSpecial Weather StatementTSALeFlore37 min
May 2, 4:29 PM CDTSpecial Weather StatementTSASequoyah31 min
May 2, 4:41 PM CDTSpecial Weather StatementTSALeFlore34 min
May 2, 4:58 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
May 2, 5:23 PM CDTTornado WarningTSALeFlore52 min
May 2, 5:35 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
May 2, 6:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
May 2, 6:26 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee49 min
May 2, 6:34 PM CDTTornado WarningTSACreek, Pawnee41 min
May 2, 6:50 PM CDTTornado WarningTSAOsage, Pawnee24 min
May 2, 6:56 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee, Osage, Pawnee, Rogers and 1 more49 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.